





COPTIMISÉ PAR L'Institut des services axés sur les citoyens

Draft – v7

## PSSDC MEETING AGENDA MS TEAMS MEETING

## THURSDAY, SEPTEMBER 24, 2020 12:00 p.m. – 3:00 p.m. EDT

#	ТІМЕ	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS
	11:40 a.m. – 12:00 p.m.	Participants: c     (Refer to reco			
	12:00 p.m.	Welcome	Rollcall of PSSDC Members and Observers in attendance	PSSDC Co-Chairs: Catherine Bennett, ESDC Mark Burns, YT	
1	12:05 - 12:15 a.m. (10 min)	Administrative Matters	<ul> <li><u>Objective:</u></li> <li>A) Approval of Record of Decision from February 26, 2020 in-person meeting, Toronto (TAB 1A)</li> <li>B) Acceptance of September 23, 2020 Meeting Agenda (TAB 1B)</li> <li>C) PSSDC Action Items (TAB 1C)</li> <li>D) PSSDC Bring Forward Agenda (TAB 1D)</li> </ul>	For approval For approval For review For review	Catherine Bennett
			<ul> <li>E) PSSDC Treasurer's Report</li> <li>PSSDC Financial Report</li> <li>PSSDC Members' contributions for 2021/2022</li> </ul>		<b>Deb Bergey</b> , PSSDC Treasurer
2	12:15 - 1:15 p.m. (60 min)	Emerging Client Needs	PANEL: Indigenous Service Delivery in the Urban Context <u>Objective:</u>	For information / discussion	<i>Intro: Mark Burns</i> Moderators: Danielle White, DG, ISC









3		5 – 1:20 p.m. PSSDC Strategic Direction	<ul> <li>Panel discussion related to Indigenous service delivery in the urban context. Discussion to focus on:         <ul> <li>Notable challenge/gap in the collective COVID response</li> <li>Urban/off reserve context is a shared responsibility/space across jurisdictions</li> </ul> </li> <li>Sharing of best practices, lessons learned and challenges/barriers for practitioners in this field</li> <li>Discussion on how to most effectively reach this targeted service population which has some distinct and significant needs.</li> <li>Stretch Break</li> <li>Objective:         <ul> <li>Follow up discussion on a refreshed mandate / value proposition for the PSSDC from both the PSSDC meeting of September 3<sup>rd</sup> and the Joint Councils meeting of September 22<sup>nd</sup></li> <li>Discussion on next steps for PSSDC on</li> </ul></li></ul>	For discussion / feedback	DG, Urban Programming, ISC PANEL: Urban National Indigenous Coalitions Co- Chairs: Marc Maracle Charlene Lafreniere National Association of Friendship Centres: Jocelyn Formsma, Executive Director Discussion led by PSSDC Co- Chairs
	2:0	5 – 2:10 p.m.	forward agenda and workplan Stretch Break		
4	2:10 – 2:55 p.m. (45 min with Q&A) 2:55 –	SPECIAL GUEST Other Business	Digital Government Transformation <u>Objective:</u> Presentation: Designing better government that delivers on citizens' needs/expectations. PSCIOC members may attend this presentation. Objective:		Intro: Catherine Bennett Pia Andrews, Special Advisor, Digital & Client Data Workstream Lead, ESDC Intro: Mark Burns
	3:00 p.m. (5 min)		<ul> <li>Objective:</li> <li>A) Update Reports from PSSDC Groups: <ul> <li>Service to Business WG</li> <li>Contact Centre CoP</li> </ul> </li> </ul>	For information	









	<ul> <li>B) Next PSSDC in-person meeting: February 25, 2021, Ottawa, ON</li> <li>C) PSSDC EVALUATION FORM</li> </ul>	To complete online
	<ul> <li>D) PSSDC MS Teams Meetings:</li> <li>Wednesday, November 4<sup>th</sup>, 2020, at 2:00 p.m. EST</li> <li>Friday, December 4<sup>th</sup>, 2020, at 2:00 p.m. EST</li> <li>Thursday, January 21<sup>st</sup>, 2021, at 2:00 p.m. EST</li> </ul>	
3:00 p.m.	Adjournment of PSSDC Meeting	